# SDR QXEA200701784

- Difficulty date: December 1, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 24,238 hours, 34,506 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Multiple Ind
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - AFTER STARTING THE NR 1 ENGINE THE START LIGHT REMAINED ILLUMINATED.  AFTER MOVING THE START SELECTOR SWITCH MANUALLY BACK TO CENTER THE LIGHT WENT OUT.  THE NR 1 DC GENERATOR CAUTION WAS ILLUMINATED.  AFTER FOLLOWING THE CHECKLIST, ALL INDICATIONS WENT TO NORMAL.  MAINTENANCE CYCLED THE FAULT RESET SWITCH ON THE DC CONTROL PANEL.  FUNCTIONAL TESTS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
